Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 187, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Nov 5, 2017, 2:27 PM CST for Madison County, Saint Clair County, Illinois. It was in force for 48 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2017, 2:27 PM CST (20:27 UTC)
- Expired
- Nov 5, 2017, 3:15 PM CST
- In force
- 48 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Madison County, IL, Saint Clair County, IL
The radar
The St Louis radar (KLSX), 57 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 2:36 PM CST | HAIL 1.25 | Venice, IL | |
| Nov 5, 2:47 PM CST | HAIL 1 | Caseyville, IL | |
| Nov 5, 2:47 PM CST | HAIL 1.75 | Collinsville, IL | ILLINOIS STATE POLICE |
| Nov 5, 2:47 PM CST | HAIL 2.75 | Collinsville, IL | |
| Nov 5, 2:47 PM CST | HAIL 3 | Collinsville, IL | TWITTER REPORT. |
| Nov 5, 2:49 PM CST | HAIL 1.5 | Caseyville, IL | |
| Nov 5, 2:50 PM CST | HAIL 1.75 | 1 Ne Collinsville, IL | |
| Nov 5, 2:50 PM CST | HAIL 2.5 | 1 Ne Collinsville, IL | |
| Nov 5, 2:51 PM CST | HAIL 1 | Troy, IL | |
| Nov 5, 2:51 PM CST | HAIL 1.75 | Troy, IL | |
| Nov 5, 2:52 PM CST | HAIL 0.7 | 2 N Fairview Heights, IL | HOLLYWOOD HEIGHTS FIRE DEPARTMENT |
| Nov 5, 2:52 PM CST | HAIL 2.5 | 1 S Troy, IL | |
| Nov 5, 2:55 PM CST | HAIL 1.25 | 3 S St. Jacob, IL | QUARTER TO HALF DOLLAR SIZE LASTED OVER 10 MINUTES. |
| Nov 5, 2:58 PM CST | HAIL 1 | St. Jacob, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 12:35 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.2
The text
As transmitted.
536
WUUS53 KLSX 052027
SVRLSX
ILC119-163-052115-
/O.NEW.KLSX.SV.W.0187.171105T2027Z-171105T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
227 PM CST SUN NOV 5 2017
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southern Madison County in southwestern Illinois...
Northern St. Clair County in southwestern Illinois...
* Until 315 PM CST.
* At 227 PM CST, a severe thunderstorm was located over Northwoods,
moving east at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
St. Louis, Granite City, O'Fallon, East St. Louis, Collinsville,
Edwardsville, Fairview Heights, Glen Carbon, Troy, Maryville,
Pontoon Beach, Centreville, Lebanon, Caseyville, Washington Park,
Madison, Venice, Fairmont City, South Roxana and Roxana.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 24.
Interstate 55 in Illinois near exit 23.
Interstate 64 in Illinois near exit 9.
This also includes Horseshoe Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
A tornado watch remains in effect until 700 PM CST for south central
and southwestern Illinois...and east central Missouri.
LAT...LON 3860 8971 3860 9019 3863 9018 3868 9019
3871 9021 3872 9021 3875 9018 3877 9017
3880 9012 3884 9011 3890 8972 3865 8970
TIME...MOT...LOC 2027Z 260DEG 36KT 3871 9029
HAIL...1.75IN
WIND...60MPH
$$
Carney4 follow-up statements
104
WWUS53 KLSX 052041 RRA
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
241 PM CST SUN NOV 5 2017
ILC119-163-052115-
/O.CON.KLSX.SV.W.0187.000000T0000Z-171105T2115Z/
Madison IL-St. Clair IL-
241 PM CST SUN NOV 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR SOUTHERN MADISON AND NORTHERN ST. CLAIR COUNTIES IN SOUTHWESTERN
ILLINOIS...
At 240 PM CST, a severe thunderstorm was located over Pontoon Beach,
moving east at 55 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. Numerous reports of large hail
have been received with this storm.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
St. Louis, Granite City, O'Fallon, East St. Louis, Collinsville,
Edwardsville, Fairview Heights, Glen Carbon, Troy, Maryville, Pontoon
Beach, Centreville, Lebanon, Caseyville, Washington Park, Madison,
Venice, Fairmont City, South Roxana and Roxana.
This also includes Horseshoe Lake State Park.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 24.
Interstate 55 in Illinois near exit 23.
Interstate 64 in Illinois near exit 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A tornado watch remains in effect until 700 PM CST for south central
and southwestern Illinois...and east central Missouri.
LAT...LON 3860 8971 3860 9019 3863 9018 3868 9019
3871 9021 3872 9021 3875 9018 3877 9017
3880 9012 3884 9011 3890 8972 3865 8970
TIME...MOT...LOC 2040Z 268DEG 49KT 3869 9006
HAIL...1.75IN
WIND...60MPH
$$
Glass226
WWUS53 KLSX 052050
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
250 PM CST SUN NOV 5 2017
ILC119-163-052115-
/O.CON.KLSX.SV.W.0187.000000T0000Z-171105T2115Z/
Madison IL-St. Clair IL-
250 PM CST SUN NOV 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR SOUTHEASTERN MADISON AND NORTHEASTERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...
At 249 PM CST, a severe thunderstorm was located over Maryville,
moving east at 50 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement. Golf ball size hail reported in
Collinsville.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
O'Fallon, Collinsville, Edwardsville, Fairview Heights, Glen Carbon,
Troy, Maryville, Pontoon Beach, Lebanon, Caseyville, Roxana, St.
Jacob, Marine, Alhambra, Fruit, Kaufman and Kuhn.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 24.
Interstate 55 in Illinois near exit 23.
Interstate 64 in Illinois near exit 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A tornado watch remains in effect until 700 PM CST for south central
and southwestern Illinois.
LAT...LON 3860 8971 3861 9007 3874 9004 3885 9001
3890 8972 3865 8970
TIME...MOT...LOC 2049Z 265DEG 44KT 3870 8994
HAIL...1.75IN
WIND...60MPH
$$
Glass841
WWUS53 KLSX 052100
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
300 PM CST SUN NOV 5 2017
ILC119-163-052115-
/O.CON.KLSX.SV.W.0187.000000T0000Z-171105T2115Z/
Madison IL-St. Clair IL-
300 PM CST SUN NOV 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR SOUTHEASTERN MADISON AND NORTHEASTERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...
At 259 PM CST, a severe thunderstorm was located over St. Jacob,
moving east at 50 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. History of large hail with
numerous reports.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
O'Fallon, Troy, Lebanon, St. Jacob, Marine, Alhambra, Fruit, Kaufman
and Kuhn.
This includes Interstate 70 in Illinois between exits 21 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A tornado watch remains in effect until 700 PM CST for south central
and southwestern Illinois.
LAT...LON 3860 8971 3861 8999 3872 8988 3887 8987
3890 8972 3865 8970
TIME...MOT...LOC 2059Z 264DEG 43KT 3871 8975
HAIL...1.75IN
WIND...60MPH
$$
Glass085
WWUS53 KLSX 052114
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
314 PM CST SUN NOV 5 2017
ILC119-163-052123-
/O.EXP.KLSX.SV.W.0187.000000T0000Z-171105T2115Z/
Madison IL-St. Clair IL-
314 PM CST SUN NOV 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON AND
NORTHEASTERN ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS WILL EXPIRE
AT 315 PM CST...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 700 PM CST for south central
and southwestern Illinois.
LAT...LON 3860 8971 3861 8999 3872 8988 3887 8987
3890 8972 3865 8970
TIME...MOT...LOC 2113Z 260DEG 36KT 3873 8957
$$
GlassWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 11:37 AM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Nov 5, 11:37 AM CST, 2 hours 50 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1137 AM CST Sun Nov 5 2017 .SHORT TERM... (Through Late Tonight) Issued at 347 AM CST Sun Nov 5 2017 A weak warm front extended across central MO early this morning, just south of COU and STL with plenty of low level moisture along and south of this front as reflected by the high surface dew points. There was considerable low level cloudiness across our forecast area with areas of fog. May see isolated showers and thunderstorms develop early this morning along this front and mainly east of the St Louis metro area as depicted by the latest HRRR model runs. A cold front extending from WI southwest into central KS will move southeastward through our forecast area today and this evening. The models, particularly the RAP and GFS were quicker with the passage of this front than past model runs. Unseasonably warm and humid conditions can be expected today across east central and southeast MO and southwest IL ahead of the front with highs in STL 15 to 20 degrees above normal for early November. Scattered showers and thunderstorms will develop along and just ahead of the cold front late this morning and early this afternoon across northeast MO and west central IL then shift southward into central and southeast MO and southwest IL later this afternoon as the storms congeal into a line. This line of storms should shift southeast of our forecast area by late evening. The latest SPC severe weather outlook has the greatest threat across southwest IL, east of STL for this afternoon and early this evening with very large hail, damaging winds and isolated tornadoes possible. Low to mid level wind shear will be favorable for severe thunderstorms due to a strong mid level wind max moving through our area south of an upper trough moving eastward through the northern Plains and Great Lakes region. Instability will be impressive for November with surface based CAPE values topping out around 2000 J/kg just south of the front this afternoon with steep lapse rates as well. Cooler and drier air will filter southeastward into our area tonight as a strong surface ridge centered over the northern Plains builds southward into our area behind the cold front. GKS .LONG TERM... (Monday through Saturday) Issued at 347 AM CST Sun Nov 5 2017 Forecast period begins with the cdfnt well south and east of the CWA, in AR northeast into PA. Aloft, zonal flow with a trof dropping into the Northern Plains that will push a secondary cdfnt thru the area Tues night into Wed. Mdls are in good agreement thru Tues, however, the NAM/GEM become fast outliers with the second trof that drops into the region. However, this shud have minimal impact on the region. Mdls continue to develop a sfc wave along the fnt Mon afternoon and night with WAA spreading precip north of the fnt into srn third to perhaps half of the CWA. The upper trof and weak secondary front mentioned above will drop into the area on Tues. Have added some low PoPs further north to account for potential of light rain with this front. While colder air will be advecting into the region, temps in the low levels shud remain warm enuf to keep all precip as rain. Differences among mdls increases thru the remainder of the forecast period leading to increased uncertainty. Upper level patterns are different for each mdl while the ECMWF/GEM are in better agreement with sfc pattern on Thurs/Fri compared to the GFS. The GFS has sly flow return to the area by Fri while the ECMWF/GEM have a cold and strong sfc ridge across the region. Have trended twd a compromise for now and wait for better agreement to trend one way or another. Tilly && .AVIATION... (For the 18z TAFs through 18z Monday Afternoon) Issued at 1133 AM CST Sun Nov 5 2017 Cold front just N and W of STL Metro will move thru during the next few hours, shifting winds from the NW. This front will also develop along it a broken line of TSRA. The front should get thru the STL metro TAFs around 20z with pcpn chances diminishing or ending by 21-22z. Otherwise, look for areas of low MVFR CIGs to slowly make their way thru post-frontally thru the TAF sites and not clear out to the south until sometime this evening for UIN and overnight for the other sites. Enough wind and clouds remaining should prevent fog issues. Another round of cloudiness on Monday, this time VFR category, but may also bring sprinkles into COU and STL metro sites heading into Monday afternoon. TES && .CLIMATE... Record max temps for Sunday, the 5th of November: STL...82/1978 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Nov 5, 4:20 AM CST, 10 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 420 AM CST Sun Nov 5 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-061200- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 420 AM CST Sun Nov 5 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and Tonight Severe thunderstorms are expected across eastern Missouri and Illinois, mainly late this afternoon and evening. Very large hail, damaging winds and isolated tornadoes are possible with these storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather to the National Weather Service. Tilly
In the hours before
Special weather statement, Nov 5, 2:19 PM CST, 8 minutes before
Special Weather Statement National Weather Service St Louis MO 219 PM CST SUN NOV 5 2017 ILZ058-059-099-052100- Macoupin IL-Greene IL-Jersey IL- 219 PM CST SUN NOV 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREENE...CENTRAL MACOUPIN AND NORTHEASTERN JERSEY COUNTIES UNTIL 300 PM CST... At 219 PM CST, Doppler radar was tracking a strong thunderstorm over Kemper, moving east at 55 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Carlinville, Gillespie, East Gillespie, Kemper, Medora, Nilwood, Chesterfield, Hettick, Rockbridge, Standard City, Fidelity and Plainview. This also includes Beaver Dam State Park. A tornado watch remains in effect until 700 PM CST for southwestern Illinois. LAT...LON 3914 9031 3929 9032 3941 8977 3913 8980 TIME...MOT...LOC 2019Z 255DEG 49KT 3923 9021 Glass
Local storm report, Nov 5, 2:20 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
220 PM CST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL 2 NW OLIVETTE 38.69N 90.41W
11/05/2017 E1.75 INCH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX1700634
BYRDLocal storm report, Nov 5, 2:21 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
221 PM CST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL OLIVETTE 38.67N 90.38W
11/05/2017 E1.00 INCH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX1700635
GOSSELINLocal storm report, Nov 5, 2:22 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
222 PM CST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL 1 W CREVE COEUR 38.66N 90.45W
11/05/2017 E1.75 INCH ST. LOUIS MO TRAINED SPOTTER
AT DESMET HIGH SCHOOL.
&&
EVENT NUMBER LSX1700636
BYRDLocal storm report, Nov 5, 2:25 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
225 PM CST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 2 ENE MARYLAND HEIGHTS 38.73N 90.44W
11/05/2017 E1.00 INCH ST. LOUIS MO AMATEUR RADIO
JUST SOUTH OF I270 AND I70 INTERCHANGE.
&&
EVENT NUMBER LSX1700637
BYRDLocal storm report, Nov 5, 2:27 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
227 PM CST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL CLAYTON 38.64N 90.33W
11/05/2017 E1.00 INCH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX1700638
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 1:41 PM CST | Special Weather Statement | LSX | Macoupin | 49 min |
| Nov 5, 1:44 PM CST | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin | 30 min |
| Nov 5, 2:19 PM CST | Special Weather Statement | LSX | Macoupin | 41 min |
| Nov 5, 2:26 PM CST | Areal Flood Advisory | LSX | Macoupin, Montgomery | 3 hr |
| Nov 5, 2:55 PM CST | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Madison | 50 min |
| Nov 5, 2:57 PM CST | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 48 min |
| Nov 5, 3:37 PM CST | Severe Thunderstorm Warning | LSX | Monroe | 41 min |
| Nov 5, 4:07 PM CST | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair, Washington | 38 min |
| Nov 5, 4:42 PM CST | Severe Thunderstorm Warning | LSX | Randolph | 22 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.